# SDR MWEA010551

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 9919369501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL: FOUR AREAS OF LIGHT TO MODERATE CORROSION ON XCW 58 TEE LOWER LEG BETWEEN STRINGEER 21 AND 22.  REMOVED CORROSION AND BLENDED AREAS;  WING TEE IS WITHIN SERVICEABLE LIMITS PER MWX-ORD-01-00200H DATED 07 MARCH 2001.
